# SDR UIEA2020032400537

- Difficulty date: March 21, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,776 hours, 16,454 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: BACR13CE2
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG: CARGO A/C TEMP( ACCOMPLISHED FIM 21-61-00 FIG 101, L, R, C ZONE CONTROLLERS CK GOOD. ACCOMPLISHED AMM 21-28-00, OPS TEST & FWD CARGO AIR COND, TO STEP E.3(B)5, LEFT PACK DID NOT GO INTO HI MODE. SEE LOGPAGE 896239 M9 FOR FURTHER T/S.  LOG PAGE 896239 - M9: TRANSFERRED TO MDDR 126171 IAW DDG 21-51-02, CAT 'C'. MX ACTION COMPLETED. PLACARD INSTALLED, DUE DATE 02 APR 20.  LP 1120095: REPLACED LH PACK AUTO/MAN RELAY K103015 IAW SWPM 20-81-22. OPS CKS GOOD. CLOSED MDDR 126171.   )
